Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2014 (2014), Article ID 628041, 9 pages
http://dx.doi.org/10.1155/2014/628041
Research Article

Design of Robust Output Feedback Guaranteed Cost Control for a Class of Nonlinear Discrete-Time Systems

School of Science, Tianjin Polytechnic University, Tianjin 300387, China

Received 17 May 2014; Revised 31 August 2014; Accepted 31 August 2014; Published 10 September 2014

Academic Editor: Yurong Liu

Copyright © 2014 Yan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Yaesh and U. Shaked, “H optimization with pole constraints of static output-feedback controllers-a non-smooth optimization approach,” IEEE Transactions on Control Systems Technology, vol. 20, no. 4, pp. 1066–1072, 2012. View at Publisher · View at Google Scholar · View at Scopus
  2. J. X. Dong and G. H. Yang, “Static output feedback control synthesis for linear systems with time-invariant parametric uncertainties,” IEEE Transactions on Automatic Control, vol. 52, no. 10, pp. 1930–1936, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. D. W. C. Ho and G. Lu, “Robust stabilization for a class of discrete-time non-linear systems via output feedback: the unified LMI approach,” International Journal of Control, vol. 76, no. 2, pp. 105–115, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. S. L. Chang and T. Peng, “Adaptive guaranteed cost control of systems with uncertain parameters,” IEEE Transactions on Automatic Control, vol. 17, no. 4, pp. 474–483, 1972. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. X. Dong and G. H. Yang, “Robust static output feedback control synthesis for linear continuous systems with polytopic uncertainties,” Automatica, vol. 49, no. 6, pp. 1821–1829, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. C. H. Lien, “Non-fragile guaranteed cost control for uncertain neutral dynamic systems with time-varying delays in state and control input,” Chaos, Solitons and Fractals, vol. 31, no. 4, pp. 889–899, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. Wei, Y. Dong, and Y. Su, “Guaranteed cost control of uncertain T-S fuzzy systems via output feedback approach,” WSEAS Transactions on Systems, vol. 10, no. 9, pp. 306–317, 2011. View at Google Scholar · View at Scopus
  8. W.-H. Chen, Z.-H. Guan, and X. Lu, “Delay-dependent guaranteed cost control for uncertain discrete-time systems with delay,” IEE Proceedings: Control Theory and Applications, vol. 150, no. 4, pp. 412–416, 2003. View at Publisher · View at Google Scholar · View at Scopus
  9. L. Chen, “Unfragile guaranteed-cost H control of uncertain state-delay sampling system,” Procedia Engineering, vol. 29, pp. 3359–3363, 2012. View at Google Scholar
  10. F. Qiu, B. Cui, and Y. Ji, “Further results on robust stability of neutral system with mixed time-varying delays and nonlinear perturbations,” Nonlinear Analysis. Real World Applications, vol. 11, no. 2, pp. 895–906, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. V. Thuan, V. N. Phat, and H. M. Trinh, “Dynamic output feedback guaranteed cost control for linear systems with interval time-varying delays in states and outputs,” Applied Mathematics and Computation, vol. 218, no. 21, pp. 10697–10707, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. H. Park, “On dynamic output feedback guaranteed cost control of uncertain discrete-delay systems: LMI optimization approach,” Journal of Optimization Theory and Applications, vol. 121, no. 1, pp. 147–162, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishan, Linear Matrix Inequalities in System and Control Theory, vol. 15, SIAM, Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  14. P. Gahinet, A. Nemirovskii, A. J. Laub, and M. Chilali, LMI Control Toolbox: for Use with MATLAB, MathWorks, Inc., Natick, Mass, USA, 1995.